# SDR MALA010167

- Difficulty date: January 22, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 420
- Aircraft time: 9,508 hours, 10,719 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CARGO AREA SEAT TRACK RBL18.0 HAS CORROSION AT STA 630 THRU STA 668 ON THE OUTBOARD FLOOR PANEL FLANGE.  REFER TO CELSIUS W/O 19279, TASK 1529 AND SAAB STATEMENT 340SDS000867.  MAINTENANCE REMOVED CORROSION IAW SRM 51-10-10/51-70-40 REMAINING MATERIAL IS OUT OF LIMIT, REF: SRM 51-10-10, ALODINED, PRIMED AND PAINTED SEAT TRACK IAW SRM 51-20-10.  MATERIAL REMOVED IS ACCEPTABLE IAW SAAB DOCUMENT 340SDS000867.
